# SDR SWAA2012051403924

- Difficulty date: May 9, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23497
- Aircraft time: 81,819 hours, 60,662 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6554791
- Condition: Loose
- Location: Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

NEITHER THRUST REVERSER WOULD DEPLOY DURING LANDING.  FOUND DOWNLOCK SENSOR LOOSE & OUT OF RANGE.  ADJUSTED SENSOR IAW MM.
